Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
krikker

9 Month Of Accutane, My Acne Is Far From Gone

Recommended Posts

So i´m 15 years old and have had problems with acne since i was 9 years old,

My Derm decided to put mee on accutane after using all kinds of pill/products.I was on 60 mg for the first 4 month with barely any results. So my derm upped the dose of acccutane from 60 to 100 mg, And i was on that dosase for 5 month more.

So i visited my derm for my monthly visit after having serious side effects and bad cholesterol. She said to me that the 9 month of accutane i had been on didn´t work and there is nothing else to do while accutane is the strongest of all anti acne products

please help

Link to comment
Share on other sites

You are on a very high daily dosage.

Might be due to your age , as your hormones are still not yet stabilize.

I saw your picture in the other topic, are you lifting weights? You might want to try pausing it and see if it does help or not as users has reported lifting weight aggravating acne due to the increased testosterone.

Edited by freefood
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×